MAUDE Adverse Event Report: EBI, LLC. BIOMET SPINALPAK NON-INVASIVE SPINE FUSION STIMULATOR SYSTEM; ELECTRODE COVER PATCHES

EBI, LLC. BIOMET SPINALPAK NON-INVASIVE SPINE FUSION STIMULATOR SYSTEM; ELECTRODE COVER PATCHES
Model Number 106130-17
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Skin Inflammation/ Irritation (4545)
Type of Reportable Event Serious Injury
Event or Problem Description
The patient who stated that last week she had a skin reaction.The patient stated that the irritation started on (b)(6) 2023.The patient had a doctor¿s appointment.The patient stated she was told by the doctor to remove them for a few days and to apply aloe vera (fresh from plant) the skin was burning and itchy, red with little welts.The patient was changing and moving the electrodes and cover patches every day.The area was clean with soap and water and alcohol wipes.The patient was using the aloe vera to refresh the area.The patient is allergic to iodine, sofran and adhesive.No seasonal allergies, patient does not have sensitive skin.The patient's skin is not irritated now, she is no longer using the cover patches and changing the electrodes daily.No further consequences have been reported.
 
Additional Manufacturer Narrative
Without a product return, no product evaluation is able to be conducted.The lot number is unknown; therefore the device history records are unable to be reviewed.Current information is insufficient to permit a valid conclusion about the cause of this event.If additional information is obtained that adds value to the relevant content of this report and/or a conclusion can be drawn, a follow-up report will be sent.
 
Event or Problem Description
The patient who stated that last week she had a skin reaction.The patient stated that the irritation started on (b)(6) s2023.The patient had a doctor¿s appointment.The patient stated she was told by the doctor to remove them for a few days and to apply aloe vera (fresh from plant) the skin was burning and itchy, red with little welts.The patient was changing and moving the electrodes and cover patches every day.The area was clean with soap and water and alcohol wipes.The patient was using the aloe vera to refresh the area.The patient is allergic to iodine, sofran and adhesive.No seasonal allergies, patient does not have sensitive skin.The patient's skin is not irritated now, she is no longer using the cover patches and changing the electrodes daily.No further consequences have been reported.The product was not returned for evaluation.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Udi related data quality updates only - a supplemental report is being submitted to address the discrepancies betweenfda medwatch form 3500a and gudid.Corrections: d1: brand name, d2a: device common name, d4: model number, d4:expiration date, h4: device manufacture date, h5: labeled for single use, h6: evaluation codes.Additional information: b4: dateof this report, g3: date received by manufacturer.
 
Event or Problem Description
The patient who stated that last week she had a skin reaction.The patient stated that the irritation started on (b)(6) 2023.The patient had a doctor¿s appointment.The patient stated she was told by the doctor to remove them for a few days and to apply aloe vera (fresh from plant) the skin was burning and itchy, red with little welts.The patient was changing and moving the electrodes and cover patches every day.The area was clean with soap and water and alcohol wipes.The patient was using the aloe vera to refresh the area.The patient is allergic to iodine, sofran and adhesive.No seasonal allergies, patient does not have sensitive skin.The patient's skin is not irritated now, she is no longer using the cover patches and changing the electrodes daily.No further consequences have been reported.The product was not returned for evaluation.

Brand Name
BIOMET SPINALPAK NON-INVASIVE SPINE FUSION STIMULATOR SYSTEM
Common Device Name
ELECTRODE COVER PATCHES
Manufacturer (Section D)
EBI, LLC.
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer (Section G)
EBI, LLC
1 gatehall dr
suite 303
parsippany NJ 07054
Manufacturer Contact
stephanie smith
1 gatehall dr
suite 303
parsippany, NJ 07054
9732999300
MDR Report Key17720808
Report Number0002242816-2023-00098
Device Sequence Number20623894
Product Code LOF
UDI-Device Identifier00812301020195
UDI-Public00812301020195
Combination Product (Y/N)N
Initial Reporter StatePR
Initial Reporter CountryUS
PMA/510(K) Number
P850022
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date05/10/2025
Device Model Number106130-17
Device Catalogue Number106130-17
Device Lot Number218902
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date09/11/2023
Supplement Report FDA Received Date04/04/2024
02/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic